Journal of Symbolic Logic

Infinite substructure lattices of models of Peano Arithmetic

James H. Schmerl

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Bounded lattices (that is lattices that are both lower bounded and upper bounded) form a large class of lattices that include all distributive lattices, many nondistributive finite lattices such as the pentagon lattice N5, and all lattices in any variety generated by a finite bounded lattice. Extending a theorem of Paris for distributive lattices, we prove that if L is an ℵ0-algebraic bounded lattice, then every countable nonstandard model ℳ of Peano Arithmetic has a cofinal elementary extension 𝒩 such that the interstructure lattice Lt(𝒩/ℳ) is isomorphic to L.

Article information

Source
J. Symbolic Logic, Volume 75, Issue 4 (2010), 1366-1382.

Dates
First available in Project Euclid: 4 October 2010

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1286198152

Digital Object Identifier
doi:10.2178/jsl/1286198152

Mathematical Reviews number (MathSciNet)
MR861427

Zentralblatt MATH identifier
1207.03047

Citation

Schmerl, James H. Infinite substructure lattices of models of Peano Arithmetic. J. Symbolic Logic 75 (2010), no. 4, 1366--1382. doi:10.2178/jsl/1286198152. https://projecteuclid.org/euclid.jsl/1286198152


Export citation